Chaotic dynamics of coupled transverse-longitudinal plasma oscillations in magnetized plasmas

D. Teychenne, E. Besuelle, A. Oloumi, R. Salomaa

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)5571-5574
JournalPhysical Review Letters
Issue number26
Publication statusPublished - 2000
MoE publication typeA1 Journal article-refereed


  • chaos
  • laser plasmas
  • nonlinear plasma waves
  • ultraintense lasers

Cite this